# SDR FDEA201711183273

- Difficulty date: November 18, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 65,533 hours, 25,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 144N51509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 978 LT SIDE CUSP WEB CORRODED. REMOVED CORROSION AND EVALUATED CUSP WEB MAIN DECK AT STA 978 LT, ORIGINAL MAT .056", MAT REM .044" FOUND TO BE OUT OF LIMITS IAW SRM 53-40-13-1A DET II FIG 101. FORMED, LOCATED, DRILLED AND TRIMMED SHEAR WEB (CUSP WEB) IAW B DWG 144N5150 REV C REV A, INSTALLED NEW SHEAR WEB (CUSP WEB) IAW B DWG 144N5150 REV C AND REV A.
